Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had colonoscopy. Need to empty my bowel. Should be concerned?

Good morning, I had a colonoscopy yesterday and evr since I woke up I have the feeling that I need to empty my bowel and yet nothing happens. I was awake all night having to go to the bathroom at least 20 times during the night and I do not feel any better today, despitetaking pain killers. Should I be concerned at all?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Actually for colonoscopy you must have done bowel preparation with polyethylene glycol etc. This may happen after colonoscopy and its preparation. I hope you this will improve in another day or so, if not then consult your treating physician

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor